header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications@Thapar

2017 (1) 2014 (1) 1997 (2) 1987 (1) All

Journal(s) :

  1. Sharma V., Dahiya K., Verma V. (2017). A ranking algorithm for bi-objective quadratic fractional integer programming problems. Optimization, (), 1-17. Google Citation
  2. Vikas Sharma, Dahiya K., Verma V. (2014). A class of integer linear fractional bilevel programming problems. Optimization, 63 (10), 1565-1581. [IF(2015) : 0.822] . Google Citation
  3. T.R. Gulati, Husain I., Ahmad I. (1997). Symmetric duality for nondifferentiable minimax mixed integer programming problems. Optimization, 39 (1), 69-84. [IF(2015) : 0.822] . Google Citation
  4. T.R. Gulati, Husain I., Ahmed A. (1997). Symmetric duality with invexity in static and continuous fractional programming. Optimization, 40 (1), 41-56. [IF(2015) : 0.822] . Google Citation
  5. R.K. Verma, A.K. Sawhney (1987). Optimal Availability of On-Surface Transit Systems. Optimization, 18 (6), 907-910. [IF(2015) : 0.822] . Google Citation